BELL, Jason, MILES, Richard and WARD, Thomas (2014). Towards a Pólya-Carlson dichotomy for algebraic dynamics. Indagationes Mathematicae, 25 (4), 652-668. [Article]
Documents
17223:394589
PDF
Miles-TowardsaPoly-CarlsonDichotomy(AM).pdf - Accepted Version
Available under License Creative Commons Attribution Non-commercial No Derivatives.
Miles-TowardsaPoly-CarlsonDichotomy(AM).pdf - Accepted Version
Available under License Creative Commons Attribution Non-commercial No Derivatives.
Download (355kB) | Preview
Abstract
We present results and background rationale in support of a Pólya–Carlson dichotomy between rationality and a natural boundary for the analytic behaviour of dynamical zeta functions of compact group automorphisms.
More Information
Statistics
Downloads
Metrics
Altmetric Badge
Dimensions Badge
Share
Actions (login required)
![]() |
View Item |